MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AMK FIXATION PINS 1/8 DIA X 3; BONE SCREWS AND PINS : FIXATION PINS

DEPUY ORTHOPAEDICS INC US AMK FIXATION PINS 1/8 DIA X 3; BONE SCREWS AND PINS : FIXATION PINS
Model Number 2490-95-000
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the legend 2 fixation pin got stuck on the cutting black while trying to pin to the humeral head.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
AMK FIXATION PINS 1/8 DIA X 3
Common Device Name
BONE SCREWS AND PINS : FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10613073
Report Number1818910-2020-21329
Device Sequence Number372797
Product Code LXH
UDI-Device Identifier10603295125952
UDI-Public10603295125952
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2490-95-000
Device Catalogue Number249095000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer09/28/2020
10/06/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date10/05/2020
10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR